Journal of Symbolic Logic 34 (1):117-118 (1969)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,688
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monoid Based Semantics for Linear Formulas.W. P. R. Mitchell & H. Simmons - 2001 - Journal of Symbolic Logic 66 (4):1597-1619.
Monoid Based Semantics for Linear Formulas.W. P. R. Mitchell & H. Simmons - 2002 - Journal of Symbolic Logic 67 (2):505-527.
Hierarchies of Partially Ordered Connectives and Quantifiers.Michał Krynicki - 1993 - Mathematical Logic Quarterly 39 (1):287-294.
A Quantum Theory of Space and Time.Geoffrey Hemion - 1980 - Foundations of Physics 10 (11-12):819-840.
Partially Ordered Sets and the Independence Property.James H. Schmerl - 1989 - Journal of Symbolic Logic 54 (2):396-401.
Lattice Ordered O -Minimal Structures.Carlo Toffalori - 1998 - Notre Dame Journal of Formal Logic 39 (4):447-463.
If-Logic and Truth-Definition.Gabriel Sandu - 1998 - Journal of Philosophical Logic 27 (2):143-164.

Analytics

Added to PP index
2013-11-22

Total views
5 ( #1,111,038 of 2,349,537 )

Recent downloads (6 months)
1 ( #510,673 of 2,349,537 )

How can I increase my downloads?

Downloads

My notes